Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What treatment should i take for irregular bleeding ?

hi i have had the implanon fitted in for two years but recently i have been having irregular bleeding , i went to the doctors and they gave me a contraceptive pill called Ovysmen, however after using it for two months I have noticed alot of spotting is this normal?
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Sometimes the oral pills do cause some irregular spotting specially it is only progesterone based instead of a combination pill. To regularize your periods with minimum bleeding, taking combination pills for 2-3 cycles is the best way.
Dr. Rakhi Tayal
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor